All submissions of the EM system will be redirected to Online Manuscript Submission System. Authors are requested to submit articles directly to Online Manuscript Submission System of respective journal.

Abstract

Pancrelipase-Induced Hypersensitivity Reaction: Case Report and Review of Literature

Introduction Drug-induced exanthems are commonly associated with NSAIDs, antibiotics, and anti-epileptics. Pancrelipase is frequently used for conditions resulting in pancreatic exocrine insufficiency. Published case reports of pancrelipase hypersensitivity focus on the respiratory manifestations. Case Report Here we report a case of skin hypersensitivity resulting from pancrelipase use. To further assess this association, we used a Naranjo nomogram, which determines the likelihood that an adverse drug reaction is the result of the drug itself. Our patient had a score of seven, suggesting our patient had a probably adverse drug reaction. Discussion As pancrelipase is a commonly prescribed drug, clinicians should be aware of the potential hypersensitivity skin reactions associated with pancrelipase.


Author(s): Jason A Adler, Muhammad W Saif

Abstract | Full-Text | PDF

Share this  Facebook  Twitter  LinkedIn  Google+

Abstracted/Indexed in

  • Index Copernicus
  • Academic Journals Database
  • Genamics JournalSeek
  • Academic Keys
  • China National Knowledge Infrastructure (CNKI)
  • CiteFactor
  • Scimago
  • British Library
  • Electronic Journals Library
  • Directory of Research Journal Indexing (DRJI)
  • WorldCat
  • Emerging Sources Citation Index (ESCI)
  • EBSCO Host
  • MIAR
  • International Committee of Medical Journal Editors (ICMJE)
  • University of Zurich - UZH
  • University Grants Commission
  • SWB Online-Katalog
  • Scholarsteer
  • Geneva Foundation for Medical Education and Research
  • Secret Search Engine Labs
Flyer image